# SDR R61A20130104011

- Difficulty date: December 20, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,130 hours, 8,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD EMERGENCY EXIT DOOR WARNING WENT OFF MULTIPLE TIMES IN FLIGHT.  MAINTENANCE INSPECTED PROX SENSORS AROUND EXIT DOOR PER BOMBA AMM NO FAULTS FOUND.
